Alert archive / Wyoming / Special Weather Statements in 2015

Special Weather Statement, NWS Cheyenne, WY

July 17, 2015Platte County, Wyoming

NWS Cheyenne, WY issued this special weather statement at Jul 17, 2015, 5:21 PM MDT for Platte County, Wyoming. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2015, 5:21 PM MDT (23:21 UTC)
Expired
Jul 17, 2015, 6:00 PM MDT
In force
39 min
Issued by
NWS Cheyenne, WY

County Platte County, WY

The radar

The Cheyenne radar (KCYS), 129 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 11.4 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2015-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2015-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1565 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
296 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

598 
WWUS85 KCYS 172321
SPSCYS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
521 PM MDT FRI JUL 17 2015
 
WYZ102-103-106-107-180000-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
EAST PLATTE COUNTY WY-NORTH LARAMIE RANGE WY-NIOBRARA COUNTY WY-
521 PM MDT FRI JUL 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NIOBRARA AND
NORTHERN PLATTE COUNTIES UNTIL 600 PM MDT...

AT 520 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF SIBLEY PEAK...OR 16 MILES NORTH OF WHEATLAND...MOVING
NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GUERNSEY...SIBLEY PEAK...TWO MOON CAMPGROUND...GLENDO RESERVOIR...
GUERNSEY CAMPGROUND AND HARTVILLE.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 90 AND
107.
 
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR 
EAST CENTRAL WYOMING...INCLUDING NIOBRARA AND GOSHEN COUNTIES...AND 
FOR THE WESTERN NEBRASKA PANHANDLE...NOT INCLUDING KIMBALL AND 
CHEYENNE COUNTIES.

LAT...LON 4218 10506 4233 10527 4261 10468 4224 10466
TIME...MOT...LOC 2320Z 240DEG 29KT 4229 10504 

$$

RUBIN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Jul 17, 2:30 PM MDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jul 17, 2:30 PM MDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
230 PM MDT FRI JUL 17 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 230 PM MDT FRI JUL 17 2015

SCTD SHOWERS AND TSTORMS DEVELOPING OVER SE WY THIS AFTERNOON IN
RATHER BANDED FASHION...LIKELY AIDED BY STRONGER WINDS ALOFT AHEAD
OF DIGGING UPPER TROF OVER THE NW PART OF THE COUNTRY. EXPECT THIS
ACTIVITY TO SPREAD INTO THE PANHANDLE BY LATE THIS AFTERNOON THEN
GRADUALLY DISSIPATE DURING THE EVENING HOURS. MEANWHILE...A SFC
COOL FRONT WILL SAG SOUTH ACROSS THE CWA OVERNIGHT AS THE UPPER
TROF CONTINUES TO DIG ACROSS THE NW CONUS. A LITTLE COOLER
CONDITIONS FOR SATURDAY POST-FRONTAL WITH MORE NUMEROUS SHOWERS
AND TSTORMS EXPECTED IN THE AFTERNOON AND EVENING AIDED BY UPSLOPE
SFC FLOW AND APPROACH OF UPPER TROF AXIS. INSTABILITIES NOT TOO
BAD BUT A FEW STRONGER CELLS POSSIBLE OVER FAR SE WY. ACTIVITY
LIKELY TO CONTINUE MORE THROUGH THE NIGHT OVER THE PLAINS BEFORE
SOME DRYING DIMINISHES IT LATE SAT NIGHT INTO SUNDAY. MILD TEMPS
CONTINUING SUNDAY WITH ISOLATED CONVECTION POSSIBLE AROUND THE SRN
MTNS.

.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 230 PM MDT FRI JUL 17 2015

SOME MODEL DIFFERENCES ARE EVIDENT THROUGH THE UPCOMING WEEK WITH
THE SOUTH CENTRAL CONUS UPPER RIDGE HOLDING STEADFAST...WITH A
ACTIVE ZONAL FLOW ALOFT ACROSS THE NORTHERN HALF OF THE COUNTRY.

THE ECMWF BUILDS A SHORT WAVE RIDGE OVER THE FRONT RANGE MONDAY
WHEREAS THE GFS IS WEAKER. THERE IS SOME LIGHT QPF FROM ISOLATED
AFTERNOON CONVECTION OVER OUR SOUTHERN MOUNTAINS. IT WILL BE
SEASONABLY WARM FOR THE PLAINS WITH HIGHS IN THE 80S. ON TUESDAY...
THE FLOW ALOFT BACKS TO THE SOUTHWEST...ALLOWING MORE SUBTROPICAL
MOISTURE TO SPREAD NORTHEAST THE SOUTHERN HALF OF THE CWA ALONG
WITH SLIGHTLY COOLER TEMPERATURES. LOOKING AT SCATTERED AFTERNOON
AND EVENING SHOWERS AND TSTORMS AS A SHORT WAVE TRACKS NORTHEAST
ACROSS SOUTHERN WY AND NORTHERN CO. WEAK RIDGING ALOFT DEVELOPS
IN THE WAKE OF THE EXITING SHORT WAVE WEDNESDAY...HOWEVER THERE
WILL BE SOME MOISTURE PRESENT FOR WIDELY SCATTERED AFTERNOON
TSTORMS. SOUTHWEST FLOW ALOFT INCREASES LATE IN THE WEEK WELL IN
ADVANCE OF A DIGGING UPPER TROUGH OVER THE FAR WEST. SUBTROPICAL
MOISTURE WILL BE DIVERTED TO THE NORTH AND WEST OF THE CWA
RESULTING IN GENERALLY DRY AND WARM WEATHER.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1111 AM MDT FRI JUL 17 2015

A WEAK FRONT ALONG A CASPER-ALLIANCE LINE WILL SLOWLY DRIFT SOUTH
ACROSS SOUTHEAST WY AND WESTERN NE THIS AFTERNOON AND EARLY EVENING.
ISOLATED TO SCATTERED TSTORMS WILL DEVELOP EARLY THIS AFTERNOON AND
LINGER INTO THE LATE EVENING OVER WESTERN NE. BRIEF PERIODS OF MVFR
VSBY WILL OCCUR WITH TSTORMS...ALONG WITH GUSTY/ERRATIC WINDS...SMALL
HAIL AND LIGHTNING. AHEAD OF THE FRONT...SOUTHWEST WINDS WILL GUST
BETWEEN 25 AND 35 KT ALONG AND WEST OF THE LARAMIE RANGE THIS
AFTERNOON.

&&

.FIRE WEATHER...
ISSUED AT 230 PM MDT FRI JUL 17 2015

CONCERNS EXPECTED TO REMAIN LOW INTO EARLY NEXT WEEK WITH CONDITIONS
REMAINING NON-CRITICAL. A COOL FRONT WILL PASS ACROSS LATER TONIGHT
AND SATURDAY BRINGING SCATTERED SHOWERS AND STORMS ALONG WITH A
LITTLE COOLER TEMPERATURES. MORE ISOLATED CONVECTION EXPECTED EARLY
NEXT WEEK WITH WARMING AND DRYING CONDITIONS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RE
LONG TERM...MAJ
AVIATION...MAJ
FIRE WEATHER...RE
Hazardous weather outlook, Jul 17, 10:40 AM MDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1040 AM MDT FRI JUL 17 2015

NEZ019>021-054-055-WYZ103>106-109>119-181030-
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1040 AM MDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS SHOULD DEVELOP OVER THE
AREA THIS AFTERNOON THEN GRADUALLY COME TO AN END THIS EVENING. A
FEW STRONG STORMS ARE POSSIBLE WITH GUSTY WINDS THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE AREA FROM
SATURDAY AFTERNOON THROUGH EARLY SUNDAY. ISOLATED AFTERNOON
SHOWERS AND STORMS CAN BE EXPECTED THROUGH MUCH OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

NEZ002-003-095-096-WYZ101-102-107-108-181030-
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-
1040 AM MDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA AND EAST CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER PARTS OF
EASTERN WYOMING AND THE NORTHERN NEBRASKA PANHANDLE THIS
AFTERNOON AND EVENING. A FEW STORMS COULD BECOME STRONG TO
SEVERE...ESPECIALLY NORTH OF A DOUGLAS TO ALLIANCE LINE. THE MAIN
HAZARDS WILL BE GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE AREA FROM
SATURDAY AFTERNOON THROUGH EARLY SUNDAY. ISOLATED AFTERNOON
SHOWERS AND STORMS CAN BE EXPECTED THROUGH MUCH OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jul 17, 4:25 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
425 PM MDT FRI JUL 17 2015

NEZ002-172300-
DAWES NE-
425 PM MDT FRI JUL 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAWES COUNTY UNTIL 500 PM
MDT...

AT 425 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WHITNEY LAKE...OR 16 MILES WEST OF CHADRON...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WHITNEY LAKE AND WHITNEY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
WESTERN NEBRASKA...NOT INCLUDING KIMBALL AND CHEYENNE COUNTIES.

LAT...LON 4274 10340 4281 10340 4294 10312 4261 10309
TIME...MOT...LOC 2225Z 266DEG 24KT 4276 10332

RUBIN
Special weather statement, Jul 17, 4:35 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
435 PM MDT FRI JUL 17 2015

WYZ102-172315-
NIOBRARA COUNTY WY-
435 PM MDT FRI JUL 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NIOBRARA COUNTY UNTIL
515 PM MDT...

AT 433 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MANVILLE...OR 11 MILES WEST OF LUSK...MOVING EAST AT 40 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LUSK...MANVILLE AND KEELINE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NIOBRARA AND GOSHEN COUNTIES OF SOUTHEAST WYOMING...AND FOR ALL OF
THE WESTERN NEBRASKA PANHANDLE NOT INCLUDING KIMBALL AND CHEYENNE
COUNTIES.

LAT...LON 4262 10489 4278 10483 4310 10418 4277 10407
TIME...MOT...LOC 2233Z 250DEG 37KT 4277 10468

RUBIN
Special weather statement, Jul 17, 4:37 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
437 PM MDT FRI JUL 17 2015

WYZ102-172315-
NIOBRARA COUNTY WY-
437 PM MDT FRI JUL 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NIOBRARA COUNTY UNTIL
515 PM MDT...

AT 436 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MANVILLE...OR 9 MILES WEST OF LUSK...MOVING EAST AT 40 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LUSK...MANVILLE AND KEELINE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
EAST CENTRAL WYOMING.

LAT...LON 4262 10489 4278 10483 4310 10418 4277 10407
TIME...MOT...LOC 2236Z 250DEG 37KT 4278 10464

RUBIN
Special weather statement, Jul 17, 4:46 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
446 PM MDT FRI JUL 17 2015

WYZ103>106-109-110-115-172330-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
NORTH LARAMIE RANGE WY-NORTH SNOWY RANGE FOOTHILLS WY-
SHIRLEY BASIN WY-LARAMIE VALLEY WY-CENTRAL CARBON COUNTY WY-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-
446 PM MDT FRI JUL 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY AND EAST CENTRAL
CARBON COUNTIES UNTIL 530 PM MDT...

AT 445 PM MDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR ELK
MOUNTAIN...OR 46 MILES EAST OF RAWLINS...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MEDICINE BOW...ROCK RIVER AND ELK MOUNTAIN.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 253 AND
267.

LAT...LON 4161 10643 4173 10653 4233 10599 4171 10563
TIME...MOT...LOC 2245Z 236DEG 36KT 4175 10633

RUBIN
Special weather statement, Jul 17, 5:05 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
505 PM MDT FRI JUL 17 2015

NEZ002-172345-
DAWES NE-
505 PM MDT FRI JUL 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DAWES COUNTY UNTIL 545
PM MDT...

AT 504 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WHITNEY LAKE...OR 18 MILES WEST OF CHADRON...MOVING EAST AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHADRON...WHITNEY LAKE...CHADRON AIRPORT...CHADRON CAMPGROUND AND
WHITNEY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NIOBRARA AND GOSHEN COUNTIES OF SOUTHEAST WYOMING AND FOR ALL OF THE
WESTERN NEBRASKA PANHANDLE...NOT INCLUDING KIMBALL AND CHEYENNE
COUNTIES.

LAT...LON 4274 10347 4287 10348 4300 10307 4300 10279
      4279 10279 4278 10277 4268 10278
TIME...MOT...LOC 2304Z 259DEG 33KT 4280 10337

RUBIN
Special weather statement, Jul 17, 5:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
521 PM MDT FRI JUL 17 2015

WYZ102-103-106-107-180000-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
EAST PLATTE COUNTY WY-NORTH LARAMIE RANGE WY-NIOBRARA COUNTY WY-
521 PM MDT FRI JUL 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NIOBRARA AND
NORTHERN PLATTE COUNTIES UNTIL 600 PM MDT...

AT 520 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF SIBLEY PEAK...OR 16 MILES NORTH OF WHEATLAND...MOVING
NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GUERNSEY...SIBLEY PEAK...TWO MOON CAMPGROUND...GLENDO RESERVOIR...
GUERNSEY CAMPGROUND AND HARTVILLE.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 90 AND
107.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
EAST CENTRAL WYOMING...INCLUDING NIOBRARA AND GOSHEN COUNTIES...AND
FOR THE WESTERN NEBRASKA PANHANDLE...NOT INCLUDING KIMBALL AND
CHEYENNE COUNTIES.

LAT...LON 4218 10506 4233 10527 4261 10468 4224 10466
TIME...MOT...LOC 2320Z 240DEG 29KT 4229 10504

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 1:54 PM MDTSpecial Weather StatementCYSConverse36 min
Jul 17, 2:24 PM MDTSpecial Weather StatementCYSConverse66 min
Jul 17, 2:31 PM MDTSpecial Weather StatementCYSNiobrara44 min
Jul 17, 2:48 PM MDTSpecial Weather StatementCYSNiobrara42 min
Jul 17, 2:59 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara61 min
Jul 17, 4:02 PM MDTSevere Thunderstorm WarningCYSNiobrara58 min
Jul 17, 4:35 PM MDTSpecial Weather StatementCYSNiobrara40 min
Jul 17, 4:37 PM MDTSpecial Weather StatementCYSNiobrara38 min
Jul 17, 4:46 PM MDTSpecial Weather StatementCYSAlbany44 min
Jul 17, 2:10 PM MDTSpecial Weather StatementCYSSioux50 min
Jul 17, 2:16 PM MDTSpecial Weather StatementCYSScotts Bluff59 min
Jul 17, 2:18 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill, Scotts Bluff57 min
Jul 17, 2:34 PM MDTSpecial Weather StatementCYSBox Butte41 min
Jul 17, 3:06 PM MDTSpecial Weather StatementCYSBanner39 min
Jul 17, 3:08 PM MDTSpecial Weather StatementCYSSioux52 min
Jul 17, 3:17 PM MDTSevere Thunderstorm WarningCYSDawes, Sioux58 min
Jul 17, 3:23 PM MDTSpecial Weather StatementCYSBox Butte52 min
Jul 17, 3:25 PM MDTSpecial Weather StatementCYSBox Butte50 min
Jul 17, 3:35 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill28 min
Jul 17, 4:25 PM MDTSpecial Weather StatementCYSDawes35 min
Jul 17, 5:05 PM MDTSpecial Weather StatementCYSDawes40 min
Jul 17, 5:56 PM MDTSpecial Weather StatementCYSSioux49 min

Nearby

Special Weather Statements in Wyoming, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.